# SDR P5CA2020102700366

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,726 hours, 4,630 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FUNCTION ON RADAR SHOWS FALSE RADAR RETURNS.  OPERATIONS CHECKED, NO RELATIVE FAULT FOUND, PFM BOTH WXR RADAR TEST.  FUNCTION NORMAL, PER AMM 34-43-00.
